My husband had a sudden hearing loss 3 months ago-woke up fine, pressure and ringing, attack of vertigo, then lost hearing in left ear. Saw an ENT and went on the steroids-also had steroid injections later. He has regained some hearing as originally was off the charts. However, it's not really useable hearing. I was just wondering if anyone who has had this experiences good days and bad as far as light-headedness. He can go weeks feeling good and then have a dizzy day. Is this normal? Dr. said it could take months for that to subside and it has progressively gotten better. Thanks!
Hello tmac, I also have sshl in my left ear,happened 3-10-09
I have a 1-2 bad episodes with dizziness,thats really all,but I do have a some balance problems.
I've had the oral and injected steroids as your husband ,but no response.I had one morning I was staggering dizzy,thought I would have to leave work!
Sorry I don't have a lot more answers but I would like to meet you back here to share more.I'm really trying to figure this out!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.